Journal of the Mathematical Society of Japan

Limit shape of the cross-section of shrinking doughnuts

Naoyuki ISHIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 569-582.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105166

Digital Object Identifier
doi:10.2969/jmsj/04530569

Mathematical Reviews number (MathSciNet)
MR1219886

Zentralblatt MATH identifier
0783.53006

Subjects
Primary: 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

ISHIMURA, Naoyuki. Limit shape of the cross-section of shrinking doughnuts. J. Math. Soc. Japan 45 (1993), no. 3, 569--582. doi:10.2969/jmsj/04530569. https://projecteuclid.org/euclid.jmsj/1227105166


Export citation